# SDR ASAA0540364

- Difficulty date: July 17, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 24,999 hours, 13,551 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: 6521631
- Condition: Bent
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EE BAY DOOR EXTERNAL SKIN BENT ON EDGE AT SEVERAL PLACES.  REMOVED AND REPLACED EE BAY DOOR SKIN.  (K)
